# SDR FDEA201105251987

- Difficulty date: May 25, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1080-1080-1180, LBL 45,50, CORRODED AND GOUGED IN NUMEROUS PLACES. REMOVED SEAT TRACK IAW SRM 51-40-02.  REMOVED CORROSION AND DAMAGED AREA.  ORIG  MAT .080 AFTER REWORK .030 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  DETAIL VII AND VIII.  INSTALLED NEW SEAT TRACK AT STA 1080-1180, LBL 45.5.  CATEGORY "A" MAJOR REPAIR.
